Alert archive / South Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Columbia, SC
NWS Columbia, SC issued this special weather statement at Jun 20, 2021, 5:29 PM EDT for Clarendon County, Lee County, Sumter County, South Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 20, 2021, 6:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Columbia, SC
Counties Clarendon County, SC, Lee County, SC, Sumter County, SC
The radar
The Columbia radar (KCAE), 93 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1312 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted.
142
WWUS82 KCAE 202129
SPSCAE
Special Weather Statement
National Weather Service Columbia SC
529 PM EDT Sun Jun 20 2021
SCZ016-022-029-031-038-202215-
Chesterfield SC-Clarendon SC-Kershaw SC-Sumter SC-Lee SC-
529 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of southern
Chesterfield...eastern Clarendon...southeastern Kershaw...central
Sumter and Lee Counties Until 615 PM EDT....
At 529 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles north of
Oakland to near South Sumter to Alcolu to 8 miles northeast of
Eadytown, moving northeast at 35 mph.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of these storms include...
Sumter, Manning, Bishopville, South Sumter, Alcolu, Woods Bay State
Park, Elliott, Mulberry, Lee State Park, Sumter County Airport,
Clyde, Millwood, Turbeville, Mayesville, Lynchburg, Lucknow, Dalzell,
Manville, Spring Hill and Brogdon.
Heavy rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 98 and 124.
Interstate 95 between mile markers 119 and 146.
LAT...LON 3377 7999 3372 7997 3346 8013 3369 8023
3419 8064 3439 8025 3436 8029 3434 8021
3440 8024 3443 8018 3440 8018 3446 8010
3437 8018 3423 8011 3416 8016 3400 7990
3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2129Z 222DEG 28KT 3413 8051 3388 8028 3374 8018 3352
8009
$$
HCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:07 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 20, 3:07 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
307 PM EDT Sun Jun 20 2021
.SYNOPSIS...
Tropical Depression Claudette will move east across the region today
and tonight. A frontal boundary will move into the region
Tuesday and may stall just to our south Wednesday and Thursday.
Increasing moisture expected late week into next weekend
supporting continued PoPs.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Our near term period will be dominated by the continued presence of
Tropical Depression Claudette. The center of circulation continues
to approach the region from the west, and is forcing widespread
showers to develop across the region currently. There is
concentration near the low and ahead of it, with more organized
activity closer to the low. We are watching for any spin up
tornadoes as well; however, I think the best ingredients are to our
east. The MLCAPE axis has shifted NE this morning, with values >750
j/kg in our eastern counties. Shear has been wholly unimpressive for
a while, with our VWP indicating SRH values under 100 in the 0-1 and
0-3 km layers. Additionally, surface winds have been southwesterly
all morning across the CWA, which has proven to be a real limiting
factor. The combination of all of this leads me to believe the
tornado threat will be fairly low (as models don't really increase
CAPE or shear later), but we'll still need to keep an eye on
convection as the center of circulation makes its approach. Even
still, we are expecting widespread showers and isolated
thunderstorms across the region today. These should continue
developing and moving across the area through this evening, with
best rain chances now through about 11p. PWs are above 2" across the
entire area, leading to efficient rainfall rates. Thus, a Flash
Flood Watch is in effect through tomorrow morning to account for
this. Overall rainfall totals should range from 1-3" across the
area, dependent on whether you see training showers or not.
Temperatures are currently in the mid/upper 70s west where rain and
cloud cover widespread, with mid 80s observed east. I think the
temps right now will be pretty reflective of the highs for today, as
coverage of showers should only increase and prevent more sunshine.
As the low approaches, winds should briefly shift to southeasterly,
and may gust to 20-25 mph this evening, but that should be about it.
Once Claudette moves east after midnight, winds should be back
southwesterly. Guidance is mixed on what happens thereafter, as some
pieces of it hold onto low clouds overnight, while others begin
clearing us out. I think we'll probably hold onto clouds for a while
overnight before clearing begins to take place towards tomorrow
morning. Lows should stay up in the low-mid 70s as a result.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
As the tropical low departs, some drying is expected to occur
but atmospheric moisture will remain high on Monday. This should
allow scattered convection but weak nva and weak shortwave
ridging could reduce areal coverage. An upper trough will dig
into the E CONUS Tuesday and bring a front into the region.
Convergence near or along the front, along with increasing
moisture, will allow numerous showers and at least scattered
thunderstorms. Best POPs late afternoon into Tuesday evening.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Little change to the long term forecast. Confidence remains low
for Wed/Thu due to uncertainty with the frontal position. Some
models appear to stall a front across the southern FA, possibly
shifting just to the south of our FA Wed/Thu with some drier
air possibly filtering into our northern FA. An upper level
trough may dig into the central and E CONUS Fri/Sat, with
increasing moisture shifting back north into our region ahead of
the approaching upper trough and surface front. This will
support continued rain chances.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
VFR is generally present across the area, with periodic MVFR in
showers. MVFR is expected to be widespread again later this
afternoon, with IFR conditions developing as Claudette approaches
this evening. Uncertainty exists after this evening.
Tropical Depression Claudette is pushing towards the region
currently, with widespread showers out ahead of it. Closer to the
actual low, widespread MVFR is present per obs in that region, and
this is expected to continue as the low pushes into the area
tonight. Given more widespread showers near AGS/DNL, have them in a
predominant SHRA group with vis restrictions in a TEMPO group
for heavier showers. Still expecting more periodic showers at
CAE/CUB/OGB for a bit, so a TEMPO should suffice there before
going to predominant showers and low vis later today. Rain
should be to the east of the terminals by 06z at the latest.
Confidence decreases as we head into the overnight period, as
guidance is split on how long cig restrictions last tonight. For
starters, I think surface winds are going to be a bit too
strong (4- 8 knots overnight is expected) to allow fog to
develop across the region. However, the pieces of guidance we
have a generally split in two directions: widespread cig
restrictions of at least MVFR all night, and restrictions ending
fairly quickly as Claudette moves to our northeast. I can see
both sides of the coin; however, I have trended towards taking
restrictions out quickly. I am trying to hedge a bit by keeping
an OVC030 group at all sites after 05-07z, but this solution is
backed up by the HREF/HRRR/SREF/NBM, so I am growing more
confident in it. Additionally, cloud cover is thinning behind
Claudette right now over Georgia and Alabama. The fly in the
ointment is that guidance develops an area of stratus late
tonight over central Georgia. That could work its way into
AGS/DNL towards ~10z, but I think what I have in there covers
that.
Winds are gusty right now, and generally that will probably continue
as Claudette pushes eastward. Wind should go from southwesterly to
southeasterly as the storm passes, and then back to southwesterly
later tonight. Winds will drop into the 4-6 knot range tonight
before rising back up to 8-12 knots tomorrow.
EXTENDED AVIATION OUTLOOK...Showers and storms expected once
again on Tuesday as another cold front approaches the region.
This will bring associated restrictions in the rain activity.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch through Monday morning for GAZ040-063>065-
077.
SC...Flash Flood Watch through Monday morning for SCZ016-018-
020>022-025>031-035-037-038-041-115-116-135>137.
&&Hazardous weather outlook, Jun 20, 3:20 AM EDT, 14 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 320 AM EDT Sun Jun 20 2021 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-210730- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 320 AM EDT Sun Jun 20 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Heavy rainfall and strong thunderstorms will be possible as Claudette moves through the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch through Monday morning. A cold front will through the area late Tuesday with additional thunderstorms and potential for locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 20, 3:49 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Columbia SC
349 PM EDT Sun Jun 20 2021
SCZ020-021-027-028-037-135-202015-
Fairfield SC-Lexington SC-Calhoun SC-Newberry SC-Richland SC-
Northwestern Orangeburg SC-
349 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of southwestern
Fairfield...Lexington...northwestern Calhoun...southeastern
Newberry...central Richland and north central Northwestern Orangeburg
Counties Until 415 PM EDT....
...Boaters on Lake Murray Should Seek Safe Harbor...
At 348 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over South Congaree, or near Springdale, moving
northeast at 35 mph.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of this storm include...
Columbia, Lexington, West Columbia, Cayce, Irmo, Forest Acres,
Springdale, St. Andrews, Dentsville, Oak Grove, McEntire Air Base,
Highway 6 at Lake Murray Dam, Red Bank, South Congaree, Pine Ridge,
Gaston, Arcadia Lakes, Eastover, Columbia International University
and Jenkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
&&
This includes the following highways...
Interstate 126 between mile markers 0 and 3.
Interstate 20 in South Carolina between mile markers 45 and 75.
Interstate 26 between mile markers 89 and 132.
Interstate 77 between mile markers 0 and 18.
LAT...LON 3362 8107 3397 8150 3432 8130 3390 8066
TIME...MOT...LOC 1948Z 221DEG 31KT 3389 8114
MGSpecial weather statement, Jun 20, 4:16 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Columbia SC
416 PM EDT Sun Jun 20 2021
SCZ021-022-028-029-031-202100-
Fairfield SC-Richland SC-Kershaw SC-Sumter SC-Lee SC-
416 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of eastern Fairfield...
central Richland...southwestern Kershaw...northwestern Sumter and
western Lee Counties Until 500 PM EDT....
...Boaters on Lake Wateree Should Seek Safe Harbor...
At 415 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Harbison State
Forest to Gadsden, moving northeast at 30 mph.
HAZARD...gusty winds 30 to 40 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of these storms include...
Columbia, Forest Acres, Camden, Lake Wateree Dam, Dentsville, St.
Andrews, Arcadia Lakes, Lugoff, Hopkins, Villages at Sandhill,
Columbia International University, Elgin, Horrel Hill, Killian,
Harbison State Forest, Woodfield, Sesquicentennial State Park, Lake
Carolina, Longtown and Fort Jackson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Wateree should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
This includes the following highways...
Interstate 20 in South Carolina between mile markers 66 and 105.
Interstate 77 between mile markers 7 and 43.
LAT...LON 3450 8096 3420 8043 3385 8090 3392 8093
3399 8103 3412 8118
TIME...MOT...LOC 2015Z 219DEG 25KT 3414 8111 3386 8078
HCSpecial weather statement, Jun 20, 4:34 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Columbia SC
434 PM EDT Sun Jun 20 2021
SCZ028-031-037-038-136-137-202115-
Central Orangeburg SC-Southeastern Orangeburg SC-Calhoun SC-
Clarendon SC-Richland SC-Sumter SC-
434 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of eastern Central
Orangeburg...Southeastern Orangeburg...Calhoun...southwestern
Clarendon...southeastern Richland and western Sumter Counties Until
515 PM EDT....
...Boaters on Lake Marion Should Seek Safe Harbor...
At 434 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Brookdale, moving northeast at 30 mph.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of this storm include...
Sumter, Brookdale, Shaw Air Base, McEntire Air Base, St. Matthews,
Summerton, Bowman, Eastover, Elloree, Congaree National Park,
Oakland, Santee State Park, Gadsden, Poinsett State Park, Santee,
Pinewood, Cameron, Vance, Dinkins Mill and Poplar Creek Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Marion should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
&&
This includes the following highways...
Interstate 26 between mile markers 142 and 169.
Interstate 95 between mile markers 85 and 108.
LAT...LON 3319 8078 3384 8091 3412 8053 3344 8030
TIME...MOT...LOC 2034Z 221DEG 24KT 3350 8082
HCLocal storm report, Jun 20, 4:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
455 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM FLOOD 2 WNW FOREST ACRES 34.04N 81.00W
06/20/2021 RICHLAND SC LAW ENFORCEMENT
SC HIGHWAY PATROL REPORTS FLOODED ROADWAY AT
TWO NOTCH ROAD AND WINDOVER STREET.
&&
MGSpecial weather statement, Jun 20, 5:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Columbia SC
503 PM EDT Sun Jun 20 2021
SCZ021-022-028-029-116-202130-
Fairfield SC-Southern Lancaster SC-Richland SC-Kershaw SC-Lee SC-
503 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of southeastern
Fairfield...Southern Lancaster...northeastern Richland...Kershaw and
west central Lee Counties Until 530 PM EDT....
...Boaters on Lake Wateree Should Seek Safe Harbor...
At 502 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Lugoff, or 7 miles south of Lake Wateree
Dam, moving northeast at 30 mph.
HAZARD...gusty winds 35 to 45 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of this storm include...
Camden, Lake Wateree Dam, Lugoff, Longtown, Liberty Hill, Elgin,
Goodale State Park, Lake Wateree State Park, Dekalb, North Towne
Square Shopping Center, Antioch, Midway Elementary School, Boykin,
Pine Grove Fire Station, Woodward Airfield, Lake Wateree near Highway
97 and Smallwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters on Lake Wateree should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
&&
This includes Interstate 20 in South Carolina between mile markers 87
and 105.
LAT...LON 3459 8079 3429 8040 3417 8047 3410 8058
3411 8062 3409 8062 3408 8064 3408 8062
3407 8063 3406 8061 3404 8064 3429 8096
TIME...MOT...LOC 2102Z 219DEG 24KT 3423 8074
HCSpecial weather statement, Jun 20, 5:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Columbia SC
529 PM EDT Sun Jun 20 2021
SCZ016-022-029-031-038-202215-
Chesterfield SC-Clarendon SC-Kershaw SC-Sumter SC-Lee SC-
529 PM EDT Sun Jun 20 2021
...Strong Thunderstorms Will Impact Portions of southern
Chesterfield...eastern Clarendon...southeastern Kershaw...central
Sumter and Lee Counties Until 615 PM EDT....
At 529 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 9 miles north of
Oakland to near South Sumter to Alcolu to 8 miles northeast of
Eadytown, moving northeast at 35 mph.
HAZARD...gusty winds 40 to 50 mph and localized minor flooding.
IMPACT...expect minor damage to tree limbs and blowing around of
light, unsecured objects. Localized minor flooding of low
lying and poor drainage areas is also possible.
Some locations in the path of these storms include...
Sumter, Manning, Bishopville, South Sumter, Alcolu, Woods Bay State
Park, Elliott, Mulberry, Lee State Park, Sumter County Airport,
Clyde, Millwood, Turbeville, Mayesville, Lynchburg, Lucknow, Dalzell,
Manville, Spring Hill and Brogdon.
Heavy rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This includes the following highways...
Interstate 20 in South Carolina between mile markers 98 and 124.
Interstate 95 between mile markers 119 and 146.
LAT...LON 3377 7999 3372 7997 3346 8013 3369 8023
3419 8064 3439 8025 3436 8029 3434 8021
3440 8024 3443 8018 3440 8018 3446 8010
3437 8018 3423 8011 3416 8016 3400 7990
3395 7998 3388 7994 3388 7988
TIME...MOT...LOC 2129Z 222DEG 28KT 3413 8051 3388 8028 3374 8018 3352
8009
HCThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:03 AM EDT | Flash Flood Watch | CAE | Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more | 17 hr |
| Jun 20, 1:18 PM EDT | Special Weather Statement | CAE | Edgefield | 42 min |
| Jun 20, 1:35 PM EDT | Special Weather Statement | CAE | Aiken | 25 min |
| Jun 20, 1:52 PM EDT | Areal Flood Advisory | CAE | Aiken, Fairfield, Kershaw, Lexington, Newberry, Richland | 113 min |
| Jun 20, 2:18 PM EDT | Special Weather Statement | CAE | Aiken | 27 min |
| Jun 20, 2:25 PM EDT | Tornado Warning | CAE | Aiken, Lexington, Saluda | 35 min |
| Jun 20, 3:13 PM EDT | Special Weather Statement | CAE | Calhoun, Lexington | 47 min |
| Jun 20, 3:33 PM EDT | Areal Flood Advisory | CAE | Aiken, Fairfield, Kershaw, Lexington, Newberry, Richland and 1 more | 117 min |
| Jun 20, 3:49 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 26 min |
| Jun 20, 4:04 PM EDT | Flash Flood Warning | CAE | Calhoun, Fairfield, Kershaw, Lexington, Newberry, Richland | 3 hr |
| Jun 20, 4:16 PM EDT | Special Weather Statement | CAE | Richland | 44 min |
| Jun 20, 4:34 PM EDT | Special Weather Statement | CAE | Calhoun, Orangeburg | 41 min |
| Jun 20, 5:03 PM EDT | Special Weather Statement | CAE | Kershaw | 27 min |
| Jun 20, 5:10 PM EDT | Areal Flood Advisory | CAE | Fairfield, Kershaw, Lancaster | 3 hr |
| Jun 20, 5:35 PM EDT | Special Weather Statement | CAE | Kershaw, Lancaster | 55 min |
| Jun 20, 6:06 PM EDT | Areal Flood Advisory | CAE | Chesterfield, Kershaw, Lancaster | 3 hr |
| Jun 20, 6:31 PM EDT | Special Weather Statement | CAE | Chesterfield | 59 min |
Nearby
Special Weather Statements in South Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.